Title: A taxonomy of mixing and outcome distributions based on conjugacy and bridging
Authors: Kenward, M.G. ×
Molenberghs, Geert #
Issue Date: 2013
Publisher: Marcel Dekker
Series Title: Communications in Statistics: Theory and Methods vol:45 issue:7 pages:1953-1968
ISSN: 0361-0926
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
412.pdf Published 160KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science